# SDR FDEA202106081471

- Difficulty date: June 8, 2021
- Submitted: June 9, 2021
- Operation: Air carrier
- Aircraft: N682FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 800
- Aircraft time: 31,249 hours, 17,278 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Isolation Valve
- Part number: 305TA03
- Condition: Leaking
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

PDIS  682     29-10  9603     08JUN21  JFK  OPEN  U  AT FL 240 RECEIVED ECAM WARNING FOR YELLOW HYD SYSTEM LO PRESSURE.  AFTER ANALYZING WE FOUND LOSS  OF ALL YELLOW HYDRAULIC FLUID.  RAN QRH, DECLARED EMERGENCY AND LANDED.   AMM: 27-14-21-04 REMOVED AND REPLACED YELLOW ISOLATION VALVE LOCK                       AS PER M.M. 27-14-21-04. OPS CHECK ANDLEAK OK. RAN BOTH ENGS AND EXCERSISED FLT   CONTROLS TO BLEED SYS. SERVICED HYD SYS TO  HOP HAT M.M. 12-12-29-00 AND RE-  EXCERSIDED FLT CONTROLS.
